# SDR HEEA0011358

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Malfunction
- Location: Cockpit
- Component: Narco
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELT ACTUATED SEVERAL TIMES IN 5 O 6 HOURS.  TIME SINCE REPAIR 17:25.
